HRT patch

Hello ladies,

Hope your all well.

I'm not I'm on envore conti patches. My mood has changed dramatically. I've proper flipped with my partner. Now we're not talking to each other.

I don't think with these patches are any good.

Has anybody else had problems like this with patches.

I think our relationship is over all through having this stupid endometriosis. I feel depressed, angry, feel emotional. Basically I don't know what I feel or what to do. Please I don't know what to do. Apart from one thing :(

Sam

X

8 Replies

oldestnewest
  • Are you on the patches because you're also on Prostap? Or have you had a hysterectomy? Xxx

  • Hello jaynie,

    I was on prostrap it didn't work. My endometriosis specialist put me on patches before a hysterectomy. To see how my body reacted to it, before he does a hysterectomy to see which hysterectomy he's going to do. Full hysterectomy or a partial hysterectomy. I think it's going to be partial.

    The patches aren't any good there making me angry, wound up, emotional. Even suicidal sometimes, Aruging with my partner over stupid things which doesn't help these feelings.

    I'M SO SORRY FOR RANTING ON. I DON'T KNOW WHO TO TURN TO ANYMORE.

    SAM

    X

  • I struggled with several types of HRT before I found one that suited me. Don't be afraid of going back to GP and saying you can't stay on it and need to try another one. X

  • Hello BBBOA

    Thank you for replying, I appreciate it. I feel angry, wound up, emotional. Some times I feel suicidal, I know I shouldn't have these thoughts.

    Arguing with my partner over stupid things isn't helping. We're not talking to each other.

    I JUST FEEL LIKE ENDING IT ALL I DON'T KNOW WHO TO TURN TO ANYMORE. Nobody is listening to me I feel alone.

    SAM

    X

  • You poor thing. You should speak to your GP ASAP as it sounds like the HRT really isn't right. I was on one for only a few days before I felt severely depressed and was constantly crying and feeling hopeless. Hormones can be so powerful and you wouldn't think that they could have such negative and strong effects. They can though, so you just need to tell yourself it's temporary and once you get the hrt sorted it will be better. Just explain to your partner that you can't help how you feel or react at the moment as your hormones are messed up and it's just a blip that can be sorted. Get on the phone to the surgery!!!

  • Hi BBBOA,

    I've told my partner it's the HRT what's doing my moods.

    But he doesn't belive me he thinks I'm making it up.

    I've never ever felt so bad. These patches are bad they put us in a really bad place. Get bad thoughts.

    I've rung my specialist receptionist she said I haven't been on them long enough. I've been on the patches for a week.

    Sam

    :(

  • Hi BBBOA

    I'm going to my GP'S today but all I could get appointment with is a nurse.

    See if she can help or put it across to the doctor.

    But I'm also having the zoladex injection today it's my 1st one not looking forward to it.

    Sam

    :((

  • The receptionist said that?!!!! Believe me you can't stay on them for 3 months the way you are! Ask to speak to the consultant or GP. Just tell them you feel suicidal. It is one of the things normally listed as a potential issue.... Severe depression. It sounds like I'm being bullish but sad as it sounds, you really have to fight to get the right treatment. Always when you feel least like standing up to them!

You may also like...